How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

In july I had some labs done while fasting. In the results

Customer Question

In july I had some labs done while fasting. In the results my glucose, istat shows 84 mg/dl; I'm 60... Now, the last three weeks since holy days I have been feeling very thirsty, and I have been drinking and peeing a lot, and feeling kind of more tired by the day. My unine is crear and clean but it realy taste sweet... What you will recomend me to do?
Submitted: 12 days ago.
Category: Health
Expert:  Dr. David replied 12 days ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 12 days ago.

sorry you are more thirsty.

some medications can cause dry mouth and cause you to drink more

drinking more will cause you to urinate more

eating more salt can cause you to drink more fluids and be more thirsty.

dry air and dry winter weather and the furnace can cause dry air and you drinking more water.

many issues can cause you to be more tired during the day.

sorry you were not able to get blood work done at the clinic.

do you have a primary care doctor?

what medications are you taking?

Customer: replied 12 days ago.
Thanks for your "response"....
Expert:  Dr. David replied 12 days ago.

what do you mean by that?

Customer: replied 12 days ago.
I mean: just forget it. Take the 5 bucks and that's it... Thank you again.
Expert:  Dr. David replied 12 days ago.

thanks for using JustAnswer.com